# SDR SWAA2023101202740

- Difficulty date: September 20, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N421LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32452
- Aircraft time: 71,597 hours, 42,416 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LOWER L/H COMPOSITE BULKHEAD AT BS663 LBL33 WL163.<[01] REMOVED VAPOR BARRIER AND INSTALLED NEW VAPOR BARRIER AS PER SRM 51-40-02 AND D DWG 111A7000; DWG 111A1151; DWG 111A1001 AND DWG 111A1000.;[02] VERIFIED. VERIFIED MEASUREMENTS.
